# SDR CALA2024032600863

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 74,589 hours, 27,648 cycles
- Engine: Cfmint CFM567B262
- Engine time: 66,957 hours, 24,985 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, Y
- Precautionary procedure: B, E, A

## Discrepancy

LIGHT AIRFRAME VIBRATION EGT EXCEEDANCE. NORMAL OIL PRES AND TEM P. INFLIGHT SHUTDOWN PRELIMINARY INSPECTION OF #2 FOUND DEBRI IN TAIL PIPE REMOVED NUMBER TWO ENGINE SERIAL NUMBER 874737 AND INSTALLED NEW ENGINE SERIAL NUMBER 874649, REF AMM 71-00-02 PARTS USED: 1661013,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1661013  SN OFF 4737 ENGINE, BASIC, OFF 58-7200-9-0001 4737 ON 58-7200-9-0001 4649.
